# SDR AALA201610109009

- Difficulty date: October 6, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584820000
- Condition: Corroded
- Location: Frames 32-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MID CABIN SEAT TRACK BETWEEN FRAMES 32 AND 36 AT Y2462.  REPLACED THE SEAT TRACK IAW SRM 51-42-11.
